Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Removed ovarian cyst through Laparoscopy. Taking Cerazette and Progyluton, have irregular periods. Is it due to tab?

Hello Dr. Nirja Chawla, I had Laproscopy Surgery last month for the ovarian cyst , now It has removed from surgery, my doctor has given me two tablets names CERAZETTE and PROGYLUTON for six months. These two tablets I am taking together. My doctor told me that when I will start these medicine periods will not come. but this month period came from 5th January to till now. its 11 days over but period is not sopped. please help me out from this problem???
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The irregular periods that you are having are likely to be due to a hormonal imbalance. This is corrected by the medicines that you have been prescribed. Do continue with these and the bleeding will stop.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Fri, 3 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor